Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1786
In Russian (): 987
In English (J. Appl. Math. Mech.): 799

Volume: 74 • Issue: 3 • Year: 2010 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
Samvel Samvelovich Grigoryan (On his Eightieth Birthday)
V.A. Sadovnichii and R.I. Nigmatulin
255-266
Fluid flow in an inhomogeneous granular medium
A.V. Gavrilov and I.V. Shirko
267-277
Solution of problems of oblique penetration of axisymmetric projectiles into soft soil based on local interaction models
V.G. Bazhenov and V.L. Kotov
278-285
Effective high-order approximations of layered coatings and linings of anisotropic elastic, viscoelastic and nematic materials
D.D. Zakharov
286-296
The excitation and propagation of elastic waves in multilayered anisotropic composites
Ye.V. Glushkov, N.V. Glushkova and A.S. Krivonos
297-305
Mixed boundary-value problems of thermoelasticity for anisotropic-in-plan inhomogeneous toroidal shells
M.G. Asratyan and R.S. Gevorgyan
306-312
The flexural rigidity of a thin plate reinforced with periodic systems of separated rods
S.A. Nazarov, G.H. Sweers and A.S. Slutskii
313-322
Interaction of a hollow cylinder of finite length and a plate with a cylindrical cavity with a rigid insert
N.A. Bazarenko
323-333
Optimization of the contact pressure in the problem of the interaction of a punch and an elastic medium
N.V. Banichuk
334-340
Stress recovery procedure for solving boundary value problems in the mechanics of a deformable solid by the finite element method
A.A. Rogovoi and O.S. Stolbova
341-348
A model of elastoplastic reinforcing media with a tensor damageability parameter
A.I. Glushko and I.I. Neshcheretov
349-364
Dynamically equilibrium shapes and directions of motion of ocean current rings
M.L. Romanovskaya, I.P. Semenova and L.N. Slezkin
365-374
The Tenth All-Russian Congress on Fundamental Problems of Theoretical and Applied Mechanics
375-376
Volume: 74 • Issue: 3 • Year: 2010 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100